morning, ive just had my first course of EC and been the same, a very foggy headache, ive told my BC nurse and they mentioned about next time taking longer getting it it, so hopefully they will slow it down on my next one and I wont have this head, have a chat to them about it, good luck x
Hi Maire, I had EC-T and managed 4 courses but my issue was raised temps with accompanying grogginess. I would suggest phoning your BC nurse or Onco and report the headaches. They are there to help. Best wishes. X
Hoping someone can help with advice on persistent headache and dizziness post EC chemo. I had chemo previously in 2012/13 and did not experience this persistent issue. I’m now on day 10 and am really struggling. The headaches are not severe but are continual. In addition I feel really off balance and woozy. At this rate I won’t be able to take next dose. As soon as Cyclophosphamide was infused I had the strange sinusy pain but unlike my previous experience with C chemo, this persisted. Has anyone experienced this and recovered or found a solution?